I'm an almost 27yo female. I was put on the pill to get my cycle regular, and I was a smoker. I JUST quit, and have been on the pill since March. I've on occaision had this aching pain between my shoulders whenever I breathe. It happened one day last week, but today it came back as soon as I woke up. Today its actually focused on one side.
I can't really tell about Shortness of breath or lightheadedness being better or worse because I also have anxiety issues that I'm trying to handle. I'm not struggling to get air and I'm not coughing, So I feel like it really couldn't be an embolism, but the possibility is still there since I was stupid and didn't quit smoking until after I'd been on the pill for two months.
It's been happening for the past five hours and I don't really know what to do about it, it just scares me. Thank you so much, I didn't know where to turn... I'm trying to be calm but the pain is scary. I keep telling myself it's just muscle pain, but I haven't done anything strenuous enough to cause that.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.